# SDR SIMA202008165002

- Difficulty date: August 15, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,757 hours, 28,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH OVERWING EMERGENCY LIGHT IAW EMB AMM 33-50-07-000-801-0A AND 33-50-07-400-801-A.. NO FIX. RAR LH OVERWING EMERGENCY LIGHT ASSY IAW EMB AMM 33-50-07-000-802-A AND 33-50-07-400-802-A. NO FIX. RAR NO 4 INCERTER IAW EMB AMM TASK 33-50-11-000-801-A AND 33-50-11-400-801-A NO FIXRAR BATTERY PACK AND CHARGER IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A AND 33-50-04-000-802-A AND 33-50-04-400-802-A. OPS CHECKED GOOD.
